# SDR SWIA200922611

- Difficulty date: September 13, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 19,479 hours, 16,583 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE "L THRUST REV UNLOCK" MESSAGE DISPLAYED IN FLIGHT.  (FLT 6702)  REPLACED THE THROTTLE LOCKOUT SWITCH.
